Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have burning in stomach, severe acidity. Taking pentoprazole and ranitidine. Is there a chance that my liver, kidney and spleen may be affected?

sir.. i have severy acidity and burning of stomach .. no vommits. i take pentoprazole 40 two times a day regularly and ranitidine 150 when severy acidity occurs. no solution and cure has beed arrived and the condition is worsening day by day. i m scared that if might leave my kidney, liver and spleen in trouble also. plz suggest the possible cause and cure.. thanking u sir.
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  333
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Gastroenterologist 's  Response
Hello, dr1puneetsingh,
I am not sure how long you have had this problem. I am sure that you
have discussed this with your doctor. If you have had the problem for over
six months and you have been taking your medications regularly and still
experiencing symptoms , it is time for you to see a gastroenterologist and
have him or her check you and perhaps do an endoscopic evaluation to
look for complications such as ulcers, stricture or narrowing etc.
From the list of drugs that you mention, Pantoprazole 40mg. twice a day
is more than adequate to control acidity , if you are watching your diet.
Avoid excess caffeine, tea, tomato based sauces, cheese, too much milk
and also tobacco products.
If you have not had a blood test, I suggest that you get a complete
metabolic profile that includes kidney, liver tests and lipid levels such
as cholesterol and triglycerides etc. Also , a full blood count (CBC).
Should have your stool checked for blood and also for H.pylori antigen.
Hope this helps you.
Wish you well.
Answered: Thu, 6 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor